# SDR AALA20012109

- Difficulty date: November 12, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 2 SEAT TRACK CORRODED INSIDE TRACK AT STATION 1190.  INSTALLED SEAT TRACK PLUG IN SEAT TRACK NR 2 STATION 1190 PER AARD 53-20-00-10.  (M)
